# SDR UIEA2023053000529

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 13,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 1075TC019
- Part serial: 099DD05P
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CAPTAINS EVAS IS INOP(  REMOVED AND REPLACED CAPTAINS EVAS AS PER 25-60-00 (AMM) OPS CHECKED NORMAL.  )
